# SDR ASOA2016070915207

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 280 - 310 CORRODED AT MULTIPLE AREAS.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  REMOVED AND REPLACE THE FLOOR SUPPORT IAW SRM 51-42-00-001-001-A01, 51-47-21-001-001-A01, AND SRM 51-40-11-001-001-A01.
